# SDR HEEA968580

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AH
- Condition: Weld Failed
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMPS HAVE BROKEN SPOT WELDS AND ARE CRACKED. REMOVED PART AND INSTALLED SERVICEABLE PARTS.
